# SDR FDEA202012103100

- Difficulty date: December 10, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 52,961 hours, 32,782 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Lt Wing Slat 4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 4 SLAT LEADING EDGE SKIN CORRODED AT OSS 404.8.  REPAIRED THE LT WING NR 4 SLAT CORRODED LEADING EDGE SKIN AT OSS 404.8, PER B757 SRM 57-43-01-2R REPAIR 6.  RSC TRACKING EA: F-5750-T0358504 WAS ISSUED AND COMPLETED.  TITLE:   WING-FLIGHT SURFACES-NR 4 SLAT LEADING EDGE NOSE SKIN FLUSH REPAIR-RSC   TRACKING.  THE REPAIR WAS CATEGORY "B" AND WAS CLASSIFIED AS MAJOR REPAIR, PER GMM 6-2-100.  THE REPETITIVE RE-INSPECTION REQUIREMENT, PER EA: F-5750-T0358504.
